Loading [MathJax]/jax/output/SVG/config.js
Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomatika i Telemekhanika, 2001, Issue 9, Pages 63–88 (Mi at2372)  

This article is cited in 4 scientific papers (total in 4 papers)

Stochastic Systems

Nonparametric Estimation of the Logarithmic Derivative of the Probability Density Function for Sequences with Strong Mixing

A. V. Dobrovidova, G. M. Koshkinb

a Institute of Control Sciences, Russian Academy of Sciences, Moscow
b Tomsk State Uneversity
Presented by the member of Editorial Board: V. A. Lototskii

Received: 31.01.2001
English version:
Automation and Remote Control, 2001, Volume 62, Issue 9, Pages 1453–1476
DOI: https://doi.org/10.1023/A:1011647726387
Bibliographic databases:
Document Type: Article
UDC: 519.25
Language: Russian
Citation: A. V. Dobrovidov, G. M. Koshkin, “Nonparametric Estimation of the Logarithmic Derivative of the Probability Density Function for Sequences with Strong Mixing”, Avtomat. i Telemekh., 2001, no. 9, 63–88; Autom. Remote Control, 62:9 (2001), 1453–1476
Citation in format AMSBIB
\Bibitem{DobKos01}
\by A.~V.~Dobrovidov, G.~M.~Koshkin
\paper Nonparametric Estimation of the Logarithmic Derivative of the Probability Density Function for Sequences with Strong Mixing
\jour Avtomat. i Telemekh.
\yr 2001
\issue 9
\pages 63--88
\mathnet{http://mi.mathnet.ru/at2372}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1858120}
\zmath{https://zbmath.org/?q=an:1074.93035}
\transl
\jour Autom. Remote Control
\yr 2001
\vol 62
\issue 9
\pages 1453--1476
\crossref{https://doi.org/10.1023/A:1011647726387}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000171250000007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904240191}
Linking options:
  • https://www.mathnet.ru/eng/at2372
  • https://www.mathnet.ru/eng/at/y2001/i9/p63
  • This publication is cited in the following 4 articles:
    1. Koshkin G.M., “Smooth Nonparametric Estimation of the Failure Rate Function and Its First Two Derivatives”, Russ. Phys. J., 59:6 (2016), 833–844  crossref  isi
    2. A. V. Dobrovidov, “Automatic methods of useful signals extraction from noise background under conditions of nonparametric uncertainty”, Autom. Remote Control, 72:2 (2011), 269–282  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Kitaeva, G. M. Koshkin, “Recurrent nonparametric estimation of functions from functionals of multidimensional density and their derivatives”, Autom. Remote Control, 70:3 (2009), 389–407  mathnet  crossref  mathscinet  zmath  isi
    4. A. V. Dobrovidov, “Convergence Rates of Nonparametric Filtering Estimates in Autoregression Dynamic Systems”, Autom. Remote Control, 64:1 (2003), 49–64  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Avtomatika i Telemekhanika
    Statistics & downloads:
    Abstract page:295
    Full-text PDF :99
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025